bones-icon
Nausea after 1month TKR
After 1month of knee replacement surgery my Mom is having nausea and stickiness in throat. From today all her medicine also stopped. Please can you advise what can be the reason
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your, common cause would be painkillers, antibiotics prescribed after any surgical procedure are know to cause gastritis which is controlled by the antigastrits tablets prescribed along with them, gastritis could cause abdominal pain, nausea, bloating sensation in abdomen, and acid reflux (due to bed rest after surgery) could cause throat itching or heart burn. You may have to continue your antigastrits medications. Please consult your doctor regarding this
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.